MAUDE Adverse Event Report: Medline Industries, LP MEDLINE CO-LABEL; CENTRIFUGE,614B,FIXED,1 SPEED,6X75-125MM

Medline Industries, LP MEDLINE CO-LABEL; CENTRIFUGE,614B,FIXED,1 SPEED,6X75-125MM
Catalog Number MLAB00421500
Medical Device Problem Codes Mechanical Problem (1384); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE CO-LABEL
Common Device Name
CENTRIFUGE,614B,FIXED,1 SPEED,6X75-125MM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50756938
Report Number1417592-2026-39631
Device Sequence Number13048673
Product Code JQC
UDI-Device Identifier00810052862347
UDI-Public00810052862347
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMLAB00421500
Device Lot Number045961
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/15/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown